The University of Southampton
University of Southampton Institutional Repository

On the outer and inner invariants of Connes

On the outer and inner invariants of Connes
On the outer and inner invariants of Connes
0022-1236
1-15
Parthasarathy, K.R.
8da77336-952c-4f45-9d0c-cc31fab337ac
Plymen, R.J.
76de3dd0-ddcb-4a34-98e1-257dddb731f5
Parthasarathy, K.R.
8da77336-952c-4f45-9d0c-cc31fab337ac
Plymen, R.J.
76de3dd0-ddcb-4a34-98e1-257dddb731f5

Parthasarathy, K.R. and Plymen, R.J. (1980) On the outer and inner invariants of Connes. Journal of Functional Analysis, 38 (1), 1-15. (doi:10.1016/0022-1236(80)90053-1).

Record type: Article

Full text not available from this repository.

More information

Published date: August 1980
Organisations: Pure Mathematics

Identifiers

Local EPrints ID: 359962
URI: http://eprints.soton.ac.uk/id/eprint/359962
ISSN: 0022-1236
PURE UUID: 2b966dc7-a22c-4d3c-96e5-4b10b65df7dc

Catalogue record

Date deposited: 25 Nov 2013 14:55
Last modified: 18 Jul 2017 03:16

Export record

Altmetrics

Contributors

Author: K.R. Parthasarathy
Author: R.J. Plymen

University divisions

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of http://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×